MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION
Lot Number 1887366
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of the reported adverse event cannot be determined.There is no reported deficiency with the previously implanted eleos devices that remain implanted or were removed as part of the revision surgery.All inspection and manufacturing data was reviewed for the device lots listed in the table above; the lots were found to be conforming to specifications and no manufacturing abnormalities were observed.The following mdrs are related to this case: 3013450937-2024-00084.
 
Event or Problem Description
The patient with an eleos total femur replacement was reportedly revised due to a leg length discrepancy, requiring the operative leg to be shortened.P.Medina, an onkos sales representative, reported that a 50mm male-female midsection was removed and an 8mm poly spacer was replaced by a 16mm poly spacer during the revision surgery.All other explanted implants were swapped as part of the procedure.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
MALE-FEMALE MIDSECTION
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key19038061
Report Number3013450937-2024-00083
Device Sequence Number15484020
Product Code KRO
UDI-Device IdentifierB27825001050E0
UDI-PublicB27825001050E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number1887366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
16MM TIBIAL POLY SPACER.; 50MM MALE-FEMALE MIDSECTION.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale